MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM ANATOMIC AUG MED RIGHT GLENOID 15 DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM ANATOMIC AUG MED RIGHT GLENOID 15 DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWK404RA15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject reports experiencing numbness in fingers, accompanied by decreased sensation and weakness in the thumb, index, and middle fingers.
 
Additional Manufacturer Narrative
This device was not cleared in the us; however, a similar device was cleared under 510k # k150583.The reported event was not confirmed, based on the available x-ray and medical expert opinion.The device inspection was not possible as the product was not returned for investigation.A review of the x-rays by the medical expert stated; ¿the alleged failure relates to sensory loss in the area of the median nerve.Since the device is intact, there is no device related problem.Since no timeline is given, and there is no mentioning of motor-loss, this event does not necessarily has to be related to the procedure.(i.E., carpal tunnel syndrome at the level of the wrist).In order to determine reason behind the alleged failure a more detailed information on timeline would be required.¿ the device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d4 catalog #, d1(product long description), d4 gtin.The reported event was not confirmed, based on the available x-ray and medical expert opinion.The device inspection was not possible as the product was not returned for investigation.A review of the x-rays by the medical expert stated; ¿the alleged failure relates to sensory loss in the area of the median nerve.Since the device is intact, there is no device related problem.Since no timeline is given, and there is no mentioning of motor-loss, this event does not necessarily has to be related to the procedure.(i.E., carpal tunnel syndrome at the level of the wrist).In order to determine reason behind the alleged failure a more detailed information on timeline would be required.¿ the device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TORNIER PERFORM ANATOMIC AUG MED RIGHT GLENOID 15 DG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18870883
Report Number0001649390-2024-00105
Device Sequence Number7720710
Product Code KWS
UDI-Device Identifier00846832089048
UDI-Public00846832089048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWK404RA15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight105 KG